# SDR DALA2018062304168

- Difficulty date: June 21, 2018
- Submitted: June 23, 2018
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 73,686 hours, 54,968 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUMES IN COCKPIT AND CABIN WHILE SMOKE REPORTED BY OTHER AIRCRAFT FROM ENG NR 1 ON GROUND AFTER 2.5 HOUR TAXI GATE RETURN.  REMOVED AND REPLACED LT AND RT WATER SEPARATOR/COALESCER BAGS REFERENCE AMM 21-20. REPLACED NR 1 ENGINE. PERFORMED NO GO ODI PREVENTION ATA 2172 WORK CARD 2120-2367, 2120-2368, 7100-2619. FOUND NO EVIDENCE OF TURBO OIL IN IN ANY PNEUMATIC DUCTS. DUCT BURNOUT PERFORMED RAN ENGINES & A/C PACKS NO FUMES PRESENT A/C OK FOR SERVICE.
